Equaline Aspirin, 325 mg, Tablets

Misc: Pain reliever/fever reducer (NSAID). Temporarily relieves headaches and everyday aches & pains. For adults. Compare to Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Bayer Aspirin).